# SDR AALA20170813004

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146A81259
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACKED SUPPORT BRACKET AT FUSELAGE STATION 809, RBL 19, INBOARD OF AFT CARGO DOOR THRESHOLD SUPPORT BEAM. REMOVED AND REPLACED SUPPORT BRACKET PER AARD 51-00-05-1 AND DRAWING 146A8120.
